I started Forteo 3 mths ago and have bad side affects
I started Forteo 3 mths ago and am dealing with bad side affects. I already suffer from chronic ISBD but now have severe diarrhea and have lost 14lbs and every day from the time I wake up until about 2:30 in the afternoon I'm running to the bathroom, it's increased my migraines, I have hair loss, i was taking BP meds before due to high blood pressure but had to stop because now my BP is incredibly low heart rate is high and my BP crashes at least every 2 weeks to 57/37. I already have angina but now because my BP is low I can't take nitro when I'm suffering with chest pains. When I give myself shots I have no problems on the left side but my right side bruises and bleeds every time… These are just some of what I have been dealing with since starting Forteo. Has anyone else experienced anything like this with these shots???? I can't imagine living like this for 2 years!!!